# SDR CALA0200129

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 51,102 hours, 26,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING EMERGENCY EXIT SIGN WOULD NOT TEST.  MAINTENANCE FOUND LIGHT ASSEMBLY GROUND WIRE NOT SECURED TO GROUND STUD.  TIGHTENED LOCKING NUT AND OPERATION OF THE LIGHT CHECKED GOOD.
